MathSciNet Relay Station
MathSciNet bibliographic data
MR766499 (86c:05104) 05C99
Bandelt, H.-J. Retracts of hypercubes. J. Graph Theory 8 (1984), no. 4, 501–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement